# SDR CA961025010

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separation
- Location: #3 Cylinder
- Part time: 145 hours
- Component: Supairpart
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEPARATION OF #3 CYLINDER. SUSPECT VALVE KEEPERS LET LOOSE.
